# SDR ASOA201903157032

- Difficulty date: March 15, 2019
- Submitted: March 16, 2019
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 41,119 hours, 31,601 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14585100406
- Part serial: SA1439
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN C-CHECK WHEN A FUR 5700-01510,DEFECT BO27891 RT L/E 1 WAS DENTED AND REQUIRED A PERMANENT REPAIR. MAINTENANCE CUT OUT THE DAMAGE AREA ,FABRICATED A FILLER(.071) AND A DOUBLER OF SAME MATERIAL AND INSTALLED IAW SRM 57-40-00. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE C-CHECK.
